# SDR QXEA200501265

- Difficulty date: September 20, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 10,237 hours, 10,834 cycles
- Engine: Pwc PW150A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 312240105
- Condition: Inoperative
- Location: Nr 1 Fcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMF - POWERPLANT MESSAGE ON ED FOLLOWED BY NR 1 ENGINE FADEC FAIL MASTER WARNING.  ENGINE SHUTDOWN PER CHECKLIST.  FOUND FAULT CODES 935, 936, AND 360.  BOTH A & B CHANNELS FAILED.  REMOVED AND REPLACED FUEL CONTROL ELECTRICAL HARNESS.  CLEARED FAULT CODES.  GROUND RAN FOR HARNESS REPLACEMENT.  AIRCRAFT RETURNED TO SERVICE.
